# SDR UF6A970205

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice Timer
- Part number: AC69116
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 7,694 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5723 - NR 2 ENGINE DEICE FAILED IN-FLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE DEICE TIMER.  SYSTEM OPS CHECKED GOOD.  (X)
